Posted by: Cornea | 2009-02-18


Ek het vreeslik pyn aan die binnekant van my voet, my huisdokter het gese dis inflimasie en ek het sterk inflimasiepille gebruik wat die pyn laat verdwyn het. Die probleem is dat ek elke dag ' n halfuur draf en na ' n week het die pyn teruggekom. Wat kan ek doen, want ek geniet die draf en hy het voorgestel ek moet liewer net stap.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFitnessDoc

Hi Cornea

You need to figure out what hte cause is. You can't keep taking pills to reduce the inflammation, because inflammation is merely the symptom of the problem. Perhaps that problem is something that can be fixed up by changing your shoes, or stretching, or doing some strength training. That, I can't tell you - you unfortunately will need a doctor to look at it. Or, they must refer you to a physio or a sports medicine doctor who can help. But it sounds as though you have this injury that you are not recovering from, and that needs to be sorted out.

Good luck

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.